# SDR ABXA20160628107

- Difficulty date: June 28, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL PANEL EXTENSION STA 793 TO 808 LBL.  REMOVED CORRODED AREA OF KEEL.  NDT CHECKED SURFACE AND HOLES FOUND TO BE DEFECTIVE. COMPLIED WITH ENGINEERING REPAIR IAW SRM 51-40-02 AND REA NR B653-62113-MR.  CORRODED: LEVEL 2, PN 145T8611-1, KEEL, FS/BS LOCATION, STA 800 STR/WS LOCATION.  ACFT WAS GROUNDED.
